# SDR CALA2013110192552

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 59,036 hours, 22,080 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FUSELAGE FR 30-31, STRINGER 41, STRINGER SPLICE HAS CORROSION.  REPLACED FACTORY SPLICE IN FWD CARGO COMPARTMENT FR 30-31, STRINGER 41 IAW SRM 53-42-11, PG 7.
